# SDR COMA0160936

- Difficulty date: December 1, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 7,802 hours, 7,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 600360302331
- Part serial: NA
- Condition: Cracked
- Location: Fs718.0
- Part time: 7,802 hours, 7,963 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L/H SIDE FRAME AND AFT DOUBLER AT FS718.0 WERE CRACKED BETWEEN STRINGERS 10 AND 12.REMOVED THE CRACKED AFT DOUBLER AND DAMAGED SECTION OF FRAME.  INSTALLED NEW SECTION OF FRAME SPLICE AND NEW AFT DOUBLER I/A/W REO 601R-53-61-193 REV A.
